MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Application Network Problem (2879)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that the limits that are set on the control center do not alarm.The reason for this is that the mx40 telemetry device does not take over the set limits of the control center.The problem is that the control center indicates that the limits have been set.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
The remote service engineer (rse) escalated the case to the business unit (bu).The complaint was escalated for technical investigation, the reported issue was confirmed to be due to a software design error within the pic ix software version.The issue will be resolved with a software patch.
 
Additional Manufacturer Narrative
The following fields were corrected: d1brand name d2a common device name d4 model #, catalog #, serial # and udi # g4 510(k) h4 device manufacture date.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16788217
Report Number1218950-2023-00251
Device Sequence Number17501821
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public00884838104594
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/10/2023
01/25/2024
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/07/2023
01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown